# SDR SWAA2021120740616

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELONGATED HOLES ON ACCESS PANEL 193D AT CENTER WHEEL WELL ; 2021-511946 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:A18229508 DUE DATE: 29-SEP-22; [02] TOOL USED HOT BONDER P/N HCS9200B S/N 18175478 DUE DATE 05/AUG/22.; [03] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 15-FEB-22.; [04] REPAIRED ACCESS PANEL 193D AT CENTER WHEEL WEL AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8 AND SRM 51-70-05-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] VERIFIED TASK COMPLETE
